Posted by SLS on July 27, 2003, at 8:40:12
In reply to Abilify...Has anyone solved the side effects?, posted by lesliekay on July 27, 2003, at 2:28:45
> I have been on Abilify since Jan and most of the side affects have disappeared except for the anxiety and the EPS like movement problems that I sometimes have. I am a nurse, a psychiatric one even, and none of my patients have gotten this yet. However, I read here a few weeks ago that some of you were having relentless anxiety and really bad activation. (More than the package insert would like to admit) I am on Artane and Ativan and they help sometimes, as well as dosage reduction from 30 down to 15. I absolutely refuse to go off of this medication because I am responding so well for the first time in 18 years....HELP!!!!
What are you being treated for, if I may ask?
Have you tried amantadine (Symmetrel) for the EPS? Do you think your "anxiety" is actually akathisia?